Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is stomach pain with nausea and vomiting a side effect of colestipol?

Premium Questions

Dr. Indranil Ghosh MD

. the room started to spin. I got up. it was followed by stomach pain and nausea . I vomited . Like when you ... Chicken. I blame my symptoms on the chicken dish. Since then, my stomach... View answer

Answered by : Dr. Indranil Ghosh ( Oncologist)
Dr. Suresh Raghavaiah MD

, and had a bad stomach since ( belching , nausea , loose motions). My doc asked me to go through a liver ... of Lipo6 and the side effects it could have. Have stopped taking lipo6 for now. ... View answer

Answered by : Dr. Suresh Raghavaiah ( Gastroenterologist)
Dr. Diptanshu Das MD

is still a 4. The side effects listed say nausea and stomach pain may occur but be mild or short lived ... severe stomach pain and nausea at 8am now the next... View answer

Answered by : Dr. Diptanshu Das ( Pediatrician)
Dr. Saumya Mittal MD

, also I am suddenly having insomnia, stomach hurts as well. Is this a bad side effect? I have been ...I had a bad nausea after possible allergic reaction or stomach Flu . I don't feel... View answer

Answered by : Dr. Saumya Mittal ( Diabetologist)
Dr. Klerida Shehu MD

The night before i was having severe stomach pains I thought it was because of my acidic problems, so i took zantac to relieve my pain. The medication didn't work i started vomiting a lot and... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)

Public Forum Discussions

null MD

My stomache been hurting for a few days and the pain stops and comes back time to time..I tried using the bathroom and it helps a little but the pain comes back, i cant vomit and i dont know... View answer

Answered by : ()
Dr. Bhagyesh V. Patel MD

I am having really sharp pains in my stomach, nausea & vomiting for a couple weeks now. Then last ... swollen softball size protruding from my both sides of my stomach in the... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr.   Suman Kumar MD

Hi, I have been having really sharp stomach pains since Friday, but today from 930pm to 11 ... the left side of my rib cage. I am 20 years old and tend to get these kind of sharp abdominal pains... View answer

Answered by : Dr. Suman Kumar ( Allergist and Immunologist)
Dr. Fahim Ullah Naz MD

Hi I am a female 34 I am having severe pain around and above the bellybutton I have nausea with some vomiting along with diarrhea not so much liquidity but soft I gone about 10 times today it hurt ... View answer

Answered by : Dr. Fahim Ullah Naz ( General Surgeon)
Dr. ALIEM N M MD

My aunt met with an accident on 24 nov 2010 and got a fracture on her left side hipbone. a rod has been placed on the left side through an operation on 25th nov 2010 and the following medicines were ... View answer

Answered by : Dr. ALIEM N M ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Praveen MD

Hi dear.Thanks for your query. Some of the common side effects that you can expect when you are on Mifegest are severe stomach pain, heavy vaginal bleeding, nausea, vomiting,...

Dr. Vidya KR MD

Hi, welcome to HCM. Stomach pain and loose stool are not common side effects seen with Amrix.. I need detailed history on your symptoms to help you in a better way. Regards